# SDR CALA9600852

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 344 TO 380, STRINGER 20R TO 22R.  THE DENTED AREA OF SKIN WAS CUT OUT AND NEW SKIN, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 1 AND 9, SRM 51-10-2 AND 51-30-2.
